# SDR 2011FA0000368

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Destroyed
- Location: Mlg Wheel
- Component: Wheel Assembly, Honeywell
- Component part number: 26066712
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE HUB OR BEARING FAILURE. CONFIRMED HUB DAMAGED. CAN NOT CONFIRM WHETHER OR NOT IT WAS A HUB OR BEARING FAILURE DUE TO THE FACT WE DID NOT GET ANY OF THE DAMAGED PARTS BACK FROM THE CUSTOMER.
